# SDR USAA2009030290472

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,674 hours, 15,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 171 - MEX-PHX - EEL - OPS TEST OF EMERGENCY LIGHTS FAILED ONLY 14 # 10.  RESET POWER SUPPLY AT LEFT EMERGENCY EXIT.  OPERATIONAL CHECK WAS GOOD.
